Approximations of real numbers by the sequence {nα} and their metrical theory

Sh Ito, H. Nakada

研究成果: Article

9 引用 (Scopus)
元の言語English
ページ(範囲)91-100
ページ数10
ジャーナルActa Mathematica Hungarica
52
発行部数1-2
DOI
出版物ステータスPublished - 1988 3

Fingerprint

Approximation

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Approximations of real numbers by the sequence {nα} and their metrical theory. / Ito, Sh; Nakada, H.

:: Acta Mathematica Hungarica, 巻 52, 番号 1-2, 03.1988, p. 91-100.

研究成果: Article

Ito, Sh ; Nakada, H. / Approximations of real numbers by the sequence {nα} and their metrical theory. :: Acta Mathematica Hungarica. 1988 ; 巻 52, 番号 1-2. pp. 91-100.
@article{3694cbec36964ea6bffa7bca623d9364,
title = "Approximations of real numbers by the sequence {nα} and their metrical theory",
author = "Sh Ito and H. Nakada",
year = "1988",
month = "3",
doi = "10.1007/BF01952484",
language = "English",
volume = "52",
pages = "91--100",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Approximations of real numbers by the sequence {nα} and their metrical theory

AU - Ito, Sh

AU - Nakada, H.

PY - 1988/3

Y1 - 1988/3

UR - http://www.scopus.com/inward/record.url?scp=0042877520&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042877520&partnerID=8YFLogxK

U2 - 10.1007/BF01952484

DO - 10.1007/BF01952484

M3 - Article

AN - SCOPUS:0042877520

VL - 52

SP - 91

EP - 100

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -